Doctor insights on:
Heart Problems Causing Dizziness
Can Alfuzosin cause heart problems in a healthy young man w/urine issues? Worried bc causes some dizziness, feel faster heart beat.
Alfuzosin: Alfulzosin is an alpha blocker medication used to promote better urine outflow from the urinary bladder outlet. Since it can lower your blood pressure side effects include lightheadedness and faster heart rate which can result in palpitations. Check your blood pressure sitting and standing and see it it drops significantly causing symptoms. If so, you are intolerant of it and should notify your MD ...Read more
Can getting the flu shot while fighting a tooth infection with amoxicillin make you sick and cause vestibular weakness heart problems , dizziness etc?
No likely: Antibiotics do not interact with vaccines. It is safe to take them and get a flu shot. If you do have a reaction to a flu shot, the more likely reason for such symptoms would be an allergic reaction to a component of the vaccine. Contraindications to the flu shot include pre-exisiting allergies to gentamicin, neomycink polymnixin, thimersal, polysorbate 80, high fever, and others... ...Read moreSee 1 more doctor answer
Have hypertension, kidney+heart problems, went on3day hike, had to drop out due to bp, 3dys l8tr BP really high+palpatations with dizziness evry 1/2 hour?
Exertion: Did your physician ok such an arduous and strenuous hike? With your medical problems this exertion was too much for you. If your hypertension isn't under control and you have palpitations, your internist or cardiologist will want to adjust your medication and give you guidelines on your activities. ...Read more
Having occasional sudden dizzy spells upon standing or walking for extended periods. What does this mean? I take no meds. No heart problems.
May be nothing: Need to know how long you've had these symptoms, how long they last, association with other symptoms (palpitations), other positions that elicit symptoms, any recent weight loss, dehydration (quite common)? Probably best to chat with your health care provider to sort out answers to the above, just to make sure nothing significant may be starting that you can nip in the bud, esp since on no meds. ...Read more
Help do I have gas or heart problems, I feel better sometimes when I pass gas. But I hurt like its trapped gas and I get dizzy and have a full feeling?
Symptoms vary: It is unlikely that a 34 year old woman would have heart disease but women's symptoms are often very atypical. Certainly your description would be concerning. You should establish with a health care professional that can evaluate and examine you and order appropriate testing to determine the nature of your symptoms and concern. Don't delay, it is unlikely but could potentially be serious. ...Read more
I have been having heart problems for the psst couple years, was recently admitted into a hospital for a heat rate of 28 bpm.. Had angiogram done with nothing to be found out of the ordinary, at times I still get really dizzy and lose energy..Was wo
Focus on low pulse: A normal angiogram does not mean that you could not have problems from low heart rate. You should focus on the heart rate of 28 bpm. How long did you have this low heart rate (seconds, minutes or longer) and did you feel weak and dizzy during the low heart rate. If this cannot be answered you may need a ambulatory telemetry monitor for a couple of weeks or longer. ...Read moreSee 1 more doctor answer
I have been having front upper left chest pain and dizziness. I have family history of heart problems. My mom has a bad heart valve and an aortic aneurysm. I have no health insurance currently. What would be your best advice?
Dizzy: Not necessarily, however it would be best to see your physician to see if this might be related to your medications or your general condition or both. ...Read more
Can a heart problem cause severe weakness and dizziness? I have had chest pain and fluttering that lasts 2 to 3 mins then the weakness starts..
Absolutely: This can be a problem with the rhythm of the heart's beating. If your heart isn't working properly, your body & brain won't get the oxygen and nutrients needed to function properly. You should report to your primary care provider or cardiologist for an examination and/or testing. ...Read moreSee 1 more doctor answer
Can truvada (emtricitabine and tenofovir) cause vertigo and shortness of breathe and aggravate heart problems. My cd4 is up but I've gotten candida, pneumonia etc since arvs.
How bad does iron def anemia have to be before it causes heart problems? My hemo is 11 (116) and iron is 8. Have chest pain and sob and low BP and dizzyness and restless legs. So sick slways!
It depends: Is it caused by stress?, people who have stress in their life for a long time have higher chances of heart disease, keep in mind though that stress is only one of many other risk factors "smoking, high cholesterol, obesity, sedentary lifestyle, genetics...Etc" for heart disease, and if you only have stress with none of the other risk factors then your chances of developing heart disease is slim. ...Read moreSee 1 more doctor answer
Narcotics?: If by pain killers, you mean narcotics, they're not directly harmful per se, in fact, morphine is a time honored treatment for both heart attack (myocardial infarction) and acute heart failure (pulmonary edema) - however, IV drug abusers are at grave risk for infecting their heart valves (endocarditis) which is a lethal disease unless promptly treated (and sometimes requires open heart surgery). ...Read more
Not any time soon: Yes, a long lifetime of stress, anxiety and panic can damage all of your bodily systems and the cardiovascular one is a major risk - but it takes a long time. The panic attack 'feels' like a heart attack and many ER visits for suspected HA turn out to be false alarms. At your age panic is much more likely. But you can learn skills in CBT therapy on how to avoid, reduce and manage anxiety. Try it! ...Read moreSee 1 more doctor answer
Tend to be salty: Life is a matter of weighing risks and benefits. Stuff that's canned does tend to have a lot of extra salt, and preparing the food well may remove most of this. The current hoopla over a can-chemical with slight estrogenic activities causing breast cancer will probably go the way of the completely-discredited "green" claims of the 1990's about synthetic environmental estrogens. My opinion. ...Read moreSee 1 more doctor answer
- Talk to a doctor online
- Heart problems dizziness
- Eye problems causing dizziness
- Cause of heart palpitations and dizziness
- Can dental problems cause dizziness?
- Can sinus problems cause dizziness?
- Can thyroid problems cause dizziness?
- Can vision problems cause dizziness?
- Can neck problems cause dizziness?
- Dizziness and balance problems causes